RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 59, Number 2, Pages 249–261 (Mi tmf4828)  

This article is cited in 2 scientific papers (total in 2 papers)

Green's functions in the Dicke model. II. Superradiant state

N. N. Bogolyubov (Jr.), A. R. Kazaryan, A. M. Kurbatov, V. N. Neskoromnyi


Abstract: The approximate equation for the Green's function of a system of emitters interacting with a photon thermal bath is investigated. A condition under which superradiance occurs in the nonequilibrium case is derived. The influence of the initial conditions on the dynamics of the system is discussed. It is shown that the kinetic equation for the total spin of the system admits (under definite conditions) an exponentially relaxing solution, the equilibrium value being obtained in the limit $t\rightarrow\infty$.

Full text: PDF file (1214 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 59:2, 483–491

Bibliographic databases:

Received: 20.09.1983

Citation: N. N. Bogolyubov (Jr.), A. R. Kazaryan, A. M. Kurbatov, V. N. Neskoromnyi, “Green's functions in the Dicke model. II. Superradiant state”, TMF, 59:2 (1984), 249–261; Theoret. and Math. Phys., 59:2 (1984), 483–491

Citation in format AMSBIB
\Bibitem{BogKazKur84}
\by N.~N.~Bogolyubov (Jr.), A.~R.~Kazaryan, A.~M.~Kurbatov, V.~N.~Neskoromnyi
\paper Green's functions in the Dicke model. II. Superradiant state
\jour TMF
\yr 1984
\vol 59
\issue 2
\pages 249--261
\mathnet{http://mi.mathnet.ru/tmf4828}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752086}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 59
\issue 2
\pages 483--491
\crossref{https://doi.org/10.1007/BF01018184}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TT27400009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4828
  • http://mi.mathnet.ru/eng/tmf/v59/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. N. Andrianov, V. V. Samartsev, Yu. E. Sheibut, “Coherent spontaneous radiation of Frenkel excitons”, Theoret. and Math. Phys., 72:2 (1987), 884–891  mathnet  crossref  isi
    2. A. M. Kurbatov, A. V. Soldatov, “Resonance dynamics in a generalized model of quadrupole interaction”, Theoret. and Math. Phys., 74:3 (1988), 312–315  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:224
    Full text:91
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021